Hoping someone can help. I started taking zoloft for anxiety,and I am still undecided about it. I have been taking it for almost a month now. I started at 25mg for about 2 weeks,then 50mg,now I am at 75mg. I don't feel as out of it as when I started (that was awful). But, I just feel tired, like I just want to lay on the couch all day. I feel like it is making me depressed where I wasn't before. I still feel kind of out of it,not much energy,and a loss of interest. Will this go away? I want it to help,but so far it's worse : (
I was prescribed several antidepressants over the years. Told the drs I didn't need them but went along with them anyway. Drs finally decided that I was just mad and not depressed. lol
Zoloft just made me gain weight. But in Zoloft's defense it can take a little longer yet than what you've been taking it to begin seeing and feeling the benefits. And in the beginning there can be some adverse side effects while you're body is getting acclimated to the medication.
I would give it a little longer, maybe ten days or so, then if you aren't doing better speak with the dr. Hope that helps. God bless. : )
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2011 • 7 answers
When you in increase Zoloft will you experience the same side affects like you did in the beginning?
Posted 5 Jun 2014 • 1 answer
Posted 13 Aug 2014 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 24 Jul 2016 • 1 answer